Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Embedability between right-angled Artin groups

Sang-hyun Kim and Thomas Koberda

Geometry & Topology 17 (2013) 493–530
Bibliography
1 I Agol, The virtual Haken conjecture arXiv:1204.2810
2 A Baudisch, Subgroups of semifree groups, Acta Math. Acad. Sci. Hungar. 38 (1981) 19 MR634562
3 J Behrstock, R Charney, Divergence and quasimorphisms of right-angled Artin groups, Math. Ann. 352 (2012) 339 MR2874959
4 R W Bell, Combinatorial methods for detecting surface subgroups in right-angled Artin groups, ISRN Algebra, Article ID 102029 (2011)
5 M Bestvina, B Kleiner, M Sageev, The asymptotic geometry of right-angled Artin groups, I, Geom. Topol. 12 (2008) 1653 MR2421136
6 J S Birman, A Lubotzky, J McCarthy, Abelian and solvable subgroups of the mapping class groups, Duke Math. J. 50 (1983) 1107 MR726319
7 A M Brunner, Geometric quotients of link groups, Topology Appl. 48 (1992) 245 MR1200426
8 M Casals-Ruiz, A Duncan, I Kazachkov, Two examples of partially commutative subgroups of partially commutative groups, in preparation
9 R Charney, K Vogtmann, Finiteness properties of automorphism groups of right-angled Artin groups, Bull. Lond. Math. Soc. 41 (2009) 94 MR2481994
10 M T Clay, C J Leininger, J Mangahas, The geometry of right-angled Artin subgroups of mapping class groups, Groups Geom. Dyn. 6 (2012) 249 MR2914860
11 D G Corneil, H Lerchs, L S Burlingham, Complement reducible graphs, Discrete Appl. Math. 3 (1981) 163 MR619603
12 J Crisp, M Sageev, M Sapir, Surface subgroups of right-angled Artin groups, Internat. J. Algebra Comput. 18 (2008) 443 MR2422070
13 J Crisp, B Wiest, Embeddings of graph braid and surface groups in right-angled Artin groups and braid groups, Algebr. Geom. Topol. 4 (2004) 439 MR2077673
14 R Diestel, Graph theory, 173, Springer (2010) MR2744811
15 C Droms, Graph groups, coherence, and three-manifolds, J. Algebra 106 (1987) 484 MR880971
16 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
17 V S Guba, M V Sapir, On subgroups of the R. Thompson group F and other diagram groups, Mat. Sb. 190 (1999) 3 MR1725439
18 M Kambites, On commuting elements and embeddings of graph groups and monoids, Proc. Edinb. Math. Soc. 52 (2009) 155 MR2475886
19 M Kapovich, RAAGs in Ham, Geom. Funct. Anal. 22 (2012) 733
20 K H Kim, L Makar-Limanov, J Neggers, F W Roush, Graph algebras, J. Algebra 64 (1980) 46 MR575780
21 S h Kim, Hyperbolic surface subgroups of right-angled Artin groups and graph products of groups, PhD thesis, Yale University (2007)
22 S h Kim, Co-contractions of graphs and right-angled Artin groups, Algebr. Geom. Topol. 8 (2008) 849 MR2443098
23 S h Kim, On right-angled Artin groups without surface subgroups, Groups Geom. Dyn. 4 (2010) 275 MR2595093
24 T Koberda, Right-angled Artin groups and a generalized isomorphism problem for finitely generated subgroups of mapping class groups, Geom. Funct. Anal. 22 (2012) 1541 MR3000498
25 R C Lyndon, P E Schupp, Combinatorial group theory, , Springer (2001) MR1812024
26 J Mangahas, A recipe for short-word pseudo-Anosovs, to appear in American Journal of Mathematics arXiv:1008.2217
27 J F Manning, Geometry of pseudocharacters, Geom. Topol. 9 (2005) 1147 MR2174263
28 R C Penner, A construction of pseudo-Anosov homeomorphisms, Trans. Amer. Math. Soc. 310 (1988) 179
29 L Sabalka, On rigidity and the isomorphism problem for tree braid groups, Groups Geom. Dyn. 3 (2009) 469 MR2516176
30 H Servatius, Automorphisms of graph groups, J. Algebra 126 (1989) 34
31 H Servatius, C Droms, B Servatius, Surface subgroups of graph groups, Proc. Amer. Math. Soc. 106 (1989) 573 MR952322